# SDR 95ZZZX1963

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490363S
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING SCHEDULED VISUAL INSPECTION REQUIRED BY AD 95-02-18 IAW BEECH SB 2255R6, AREA OF THE RT ENGINE TRUSS WAS FOUND CRACKED.  REPLACED TRUSS WITH SERVICEABLE.
